# SDR 20010420CW001

- Difficulty date: February 21, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Part time: 48,961 hours, 45,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RECEIVED AT ENGINE SHOP FOR REPAIR  DUE TO SUSPECTED OIL LEAK AS REPORTED BY THE CUSTOMER.  DURING THE DISASSEMBLY OF THE HIGH COMPRESSOR MODULE, IT WAS DISCOVERED THAT THE COMPRESSOR DISKS STAGES NUMBER 8 AND 9 EXHIBITED A MELTING CONDITION DUE TO AN EXTREMELY HIGH HEAT EXPOSURE.  THE C9 STAGE DISK BORE WAS MELTED COMPLETELY AND ROLLED OUT OF POSITION.
